Benchohra, Mouffak and Ntouyas, Sotiris K. and Ouahab, A. (2005) A note on a nonlinear m-point boundary value problem for p-Laplacian differential inclusions. Miskolc Mathematical Notes, 6 (1). pp. 19-26. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
78.pdf Download (652kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2005.78
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:48 |
Last Modified: | 24 Nov 2018 07:48 |
URI: | http://real.mtak.hu/id/eprint/87660 |
Actions (login required)
![]() |
Edit Item |